# SDR SWAA2016052051979

- Difficulty date: May 9, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 63,528 hours, 37,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A9150
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING 544BB PHONOLITE BROKEN.  R & R PHONOLITE IAW SRM & DWG.
